# SDR ASOA201000968

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 15,818 hours, 11,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE AFT EMERGENCY LIGHT INOP.  RELAMPED BY REMOVED LENS COVER BY REMOVING 4 SCREWS RELAMPED BY PUSHING & TURNING OLD LAMP, INSERTED NEW LAMP PUSHED & TURNED TO LOCK INPLACE REINSTALLED LENS COVER & SCREWS IAW SOP806 PERFORMED OPS TEST OF EXTERIOR EMERG LIGHTS IAW AMM 33-51-15-710-801 OPS TEST GOOD SL7318 6/29/10.
